# SDR SWAA2021122250967

- Difficulty date: December 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD SERVICE DOOR #4 BEAM IS CRACKED APPROXIMATELY 14.5 INCHES AFT OF INNER SKIN LEADINGNEAR THE INBOARD FLANGE. EDGE / [01] FWD SVC DOOR #4 BEAM REPLACED PER CMM 52-41-05; REPAIR ACTIONS DOCUMENTED ON ATS COMPONENTS W/O 545163; P/O P1939324-1.; [02] VERIFIED CORRECTIVE ACTION STEP 1.; [03] VERIFIED CORRECTIVE ACTION 2.
